# SDR SWAA2021082720356

- Difficulty date: September 18, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194BL WING TO BODY FAIRING AT LOWER FUSELAGE / REPAIRED ACCESS PANEL 194BL WING TO BODY FAIRING AT LOWER FUSELAGE ASPER B737-700 SRM 51-70-05-2R-10 REPAIR 10 TOOL USED CALIPER PN 700-113-10 SN 0008567 DUE DATE 04-FEB-21 SCALE PN CL5000 SN AE-39882 DUE DATE 05-NOV-20. HOT BONDER PN HC59000B SN 15092096 DUE DATE 27-NOV-20 MULTIMETER PN FLUKE 1587 SN 41760203 DUE DATE 29-OCT-20
